# SDR CALA2021051700665

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 24,560 hours, 8,854 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: QA07656ISSP3
- Condition: Intermittent
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

OIL FILTER BYPASS ILLUM AT CRUISE. FOLLOWED QRH AND SHUTDWN ENG 2 NO OVERWEIGHT LANDING PER CREW OIL PRESSURE WAS 50PSI AND ALL OTHER PARAMETER WAS NORMAL BEFORE ENG WAS SHUT DOWN BY FLT CREW. NO MAINT MSG SHOWN ON EEC BITE TEST, CHECKED OIL SCAVENGER FILTER NO CONTAMINATION NOTE, REF LOG PG 6303532 : PERFORM INSP OF THE ENGINE AFTER IN-FLIGHT WINDMILLING AMM 71-00-00-210-802-FOO. CREW VERBAL TO TOMC THAT ENG2 OIL PRESS, TEMP AND QTY ALL NORMAL RANGE AT TIME OF SHUTDOWN. BUT DID NOT LOOK AT OIL PRESS AFTER SHUT DOWN AND WHILE WINDMILLING FOR APPROX 30 MINUTES. WITH THIS INFO AND PER THE REF ABOVE LOOKS LIKE A 15-20 MINUTE IDLE RUN REQUIRED WITHIN 24 HOURS OF LANDING. DEBRIEF REPORT ENGINE PARAMETERS NORMAL OIL PRESSURE RANGE OF 50 PRIOR TO SHUTDOWN. REMOVED AND REPLACED SCAVENGE OIL FILTER ASSEMBLY PRECAUTIONARY, NO CONTAMINATION FOUND REF. AMM 79-21-06-400-801-FOO. RAN ENGINE FOR 15 MINS. ALL PARAMETERS NORMAL, NO LEAKS.
